MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD AUTO SUTURE; STAPLE, REMOVABLE (SKIN)

DAVIS & GECK CARIBE LTD AUTO SUTURE; STAPLE, REMOVABLE (SKIN)
Model Number 150462
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intraoperatively, when using the device to remove the skin staples from the left chest wall, the handle broke for no reason.As a result, the staples could not be removed temporarily, and another device needed to be used.There was no patient injury.

Brand Name
AUTO SUTURE
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
MDR Report Key11155467
Report Number9612501-2021-00057
Device Sequence Number14377817
Product Code GDT
UDI-Device Identifier10884521080751
UDI-Public10884521080751
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number150462
Device Catalogue Number150462
Device Lot NumberJ7E0787LX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2020
Initial Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight60